| Model Number |
15-2975/12 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The product inside the box was the incorrect size."[customer]".
Additional Manufacturer Narrative
The production records have been inspected and reviewed.The production documents do not indicate the issue.Affected devices are being recalled under r-2026-07.